Academic Journals Database
Disseminating quality controlled scientific knowledge

Generalization of some inequalities for the (q_1, . . . , q_s)-gamma function

ADD TO MY LIST
 
Author(s): Armend Shaban Shabani | Toufik Mansour

Journal: Le Matematiche
ISSN 0373-3505

Volume: 67;
Issue: 2;
Start page: 119;
Date: 2012;
Original page

Keywords: q-gamma function | inequalities.

ABSTRACT
Recently were established q-analogues of some inequalities involving the gamma functions. In this paper are presented the (q1, . . . , qs)-analogues of those inequalities.
RPA Switzerland

Robotic Process Automation Switzerland

    

Tango Rapperswil
Tango Rapperswil